# SDR AU991043

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN FUEL TANK FUEL TRANSFER PUMP FAULTY. INVESTIGATION FOUND THE PUMP OPEN CIRCUITED.  SUSPECT CAUSED BY BURNT OUT CONTACTS.
